Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Done liver test, taking Roaccutane for acne. Worried about cirrhosis

Hi I have my liver tests and I did these results: direct bilirubin: 0.15 indirect bilirubin: 0.60 bill. Total: 0.75 Cholesterol: 240 HDL cholesterol: 38 Triglycerides: 202 amylase: 82u/canw lipase: 75 u / l alkaline phosphate: 115 tgp: 138 tgo: 103 g-gt: 393   I would like to know that I have, I have no symptoms .. take pills for acne Roaccutane 10 years ago, and also doxixiclina. per maso least 2 years and 6 months doxixiclina Roaccutane. I also had yellow fever and typhoid at age 12 For more than three years eventually took liquor and smoked three cigarettes a day. Eutirox also took over 1 year but not because it was regulated my thyroid was diagnosed when I was 15. now I have normal values , said she had hyperthyroidism . I worry about having cirrocis I need your help Thank you.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Thanks for writing in.
From the liver function test reports it is evident that your liver is functioning normally. Cirrhosis is in its advanced stages will manifest with altered liver function tests. In the early stages it is a ultrasound that will provide information about the echotexture of the liver.
therefore if you want to clarify your doubt an ultrasound examination of the upper abdomen will be diagnostic.
With regards
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor